The Martin entrance boundary of the Galton-Watson process
Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 5, p. 591-606
@article{AIHPB_2006__42_5_591_0,
     author = {Alsmeyer, Gerold and R\"osler, Uwe},
     title = {The Martin entrance boundary of the Galton-Watson process},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {42},
     number = {5},
     year = {2006},
     pages = {591-606},
     doi = {10.1016/j.anihpb.2005.05.003},
     zbl = {05068238},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2006__42_5_591_0}
}
Alsmeyer, Gerold; Rösler, Uwe. The Martin entrance boundary of the Galton-Watson process. Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 5, pp. 591-606. doi : 10.1016/j.anihpb.2005.05.003. http://www.numdam.org/item/AIHPB_2006__42_5_591_0/

[1] G. Alsmeyer, U. Rösler, Asexual versus promiscuous bisexual Galton-Watson processes: The extinction probability ratio, Ann. Appl. Probab. 12 (2002) 125-142. | MR 1890059 | Zbl 1020.60073

[2] S. Asmussen, H. Hering, Branching Processes, Birkhäuser, Boston, 1983. | MR 701538 | Zbl 0516.60095

[3] K.B. Athreya, P. Ney, Branching Processes, Springer, New York, 1972. | MR 373040 | Zbl 0259.60002

[4] T.E. Harris, The Theory of Branching Processes, Springer, Heidelberg, 1963. | MR 163361 | Zbl 0117.13002

[5] P. Jagers, Branching Processes with Biological Applications, Wiley, London, 1975. | MR 488341 | Zbl 0356.60039

[6] S. Karlin, J. Mcgregor, Uniqueness of stationary measures for branching processes and applications, in: Proc. of the Fifth Berkeley Symposium, vol. II, Univ. of California Press, Berkeley, 1967, pp. 243-254. | MR 214154 | Zbl 0218.60074

[7] J.G. Kemeny, J.L. Snell, A.W. Knapp, Denumerable Markov Chains, Springer, New York, 1976. | MR 407981 | Zbl 0149.13301

[8] H. Kesten, P. Ney, F. Spitzer, The Galton-Watson process with mean one and finite variance, Theory Probab. Appl. 11 (1966) 513-540. | MR 207052 | Zbl 0158.35202

[9] J.F.C. Kingman, Stationary for branching processes, Proc. Amer. Math. Soc. 16 (1965) 245-247. | MR 173291 | Zbl 0132.38305

[10] F. Papangelou, A lemma on the Galton-Watson process and some of its consequences, Proc. Amer. Math. Soc. 19 (1968) 1469-1479. | MR 232457 | Zbl 0174.21301

[11] E. Seneta, The Galton-Watson process with mean one, J. Appl. Probab. 4 (1967) 489-495. | MR 228075 | Zbl 0178.19601

[12] F. Spitzer, Two explicit Martin boundary constructions, in: Symposium on Probab. Methods in Analysis, Lecture Notes in Math., vol. 31, Springer, Berlin, 1967, pp. 296-298. | MR 224165 | Zbl 0158.12802